Alert archive / Oklahoma / Flash Flood Warnings in 2008
Flash Flood Warning 80, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 27, 2008, 4:18 AM CDT for 6 counties in Oklahoma. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2008, 4:18 AM CDT (09:18 UTC)
- Expired
- May 27, 2008, 10:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Creek County, OK, Muskogee County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 5:45 AM CDT | FLASH FLOOD | Tulsa, OK | CARS STALLED IN HIGH WATER AT HARVARD AND 11TH AND AT 15TH AND HWY64 /BROKEN ARROW EXPRESSWAY/. |
| May 27, 7:00 AM CDT | FLASH FLOOD | 3 Nw Sapulpa, OK | WATER OVER ROAD NEAR PRETTY WATER LAKE |
| May 27, 7:00 AM CDT | FLASH FLOOD | 4 E Haskell, OK | NUMEROUS RURAL ROADS FLOODED FROM NEAR HASKELL TO TAFT. NEARLY 3 INCHES OF RAIN BEFORE SUNRISE. |
| May 27, 7:00 AM CDT | FLASH FLOOD | Hectorville, OK | FLOODING OF SOME RURAL ROADS AROUND HECTORVILLE. SOME WATER WAS NEARLY A FOOT DEEP IN PLACES. |
| May 27, 8:00 AM CDT | FLASH FLOOD | Bixby, OK | WATER OVER SEVERAL MAIN ROADS IN SOUTH TULSA COUNTY... NEAR 211TH AND MEMORIAL...AND 201ST AND MINGO...NEAR LEONARD. |
| May 27, 8:15 AM CDT | FLASH FLOOD | Coweta, OK | SEVERAL ROADS UNDER WATER CLOSED NEAR AND SOUTH OF COWETA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 87 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 9.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 917 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 601 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 502 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 13.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 270919
FFWTSA
OKC037-101-111-131-143-145-271515-
/O.NEW.KTSA.FF.W.0080.080527T0918Z-080527T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
418 AM CDT TUE MAY 27 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
CREEK COUNTY IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1015 AM CDT
* AT 415 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 4 MILES
EAST OF OILTON TO 4 MILES SOUTH OF SLICK TO 9 MILES SOUTHWEST OF
BRAGGS...MOVING EAST AT 23 MPH. RADAR INDICATES THAT 2 TO 3 INCHES
OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE
THROUGH 1015 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...BOYNTON...MANNFORD...KELLYVILLE...BEGGS...PRESTON...
MOUNDS...SAPULPA...KIEFER...SAND SPRINGS...GLENPOOL...BALD HILL...
SKIATOOK...SPERRY...JENKS...BIXBY...TULSA...OWASSO...STONEBLUFF...
COLLINSVILLE...HASKELL...BROKEN ARROW...TAFT...CATOOSA...ONETA...
COWETA...VERDIGRIS...PORTER...TULLAHASSEE...MUSKOGEE...INOLA...
OKAY...WAGONER AND FORT GIBSON.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. MOTORISTS SHOULD NOT DRIVE THROUGH WATER
OF UNKNOWN DEPTH.
LAT...LON 3617 9602 3643 9601 3643 9579 3615 9544
3608 9544 3608 9535 3602 9527 3583 9526
3559 9516 3565 9660 3613 9664 3615 9663
TIME...MOT...LOC 0918Z 273DEG 20KT 3610 9649 3571 9623
3560 9533
$$1 follow-up statement
000
WGUS74 KTSA 271508
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1007 AM CDT TUE MAY 27 2008
OKC037-101-111-131-143-145-271517-
/O.EXP.KTSA.FF.W.0080.000000T0000Z-080527T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-ROGERS OK-CREEK OK-TULSA OK-
1007 AM CDT TUE MAY 27 2008
...THE FLASH FLOOD WARNING FOR TULSA...CREEK...SOUTHWESTERN ROGERS...
WAGONER...NORTHERN MUSKOGEE AND NORTHERN OKMULGEE COUNTIES EXPIRES AT
1015 AM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
AREAS OF HIGH WATER REMAIN ACROSS MUCH OF THIS AREA...AND ADDITIONAL
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY. AN AREAL FLOOD
WARNING HAS BEEN ISSUED FOR THESE COUNTIES VALID UNTIL 4 PM.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.
LAT...LON 3617 9602 3643 9601 3643 9579 3615 9544
3608 9544 3608 9535 3602 9527 3583 9526
3559 9516 3565 9660 3613 9664 3615 9663
TIME...MOT...LOC 1507Z 273DEG 20KT 3598 9411 3559 9385
3548 9295
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 27, 3:53 AM CDT, 25 minutes earlier.
Area forecast discussion, May 27, 3:53 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
353 AM CDT TUE MAY 27 2008
.DISCUSSION...
ACTIVE WEATHER CONTINUES THIS MORNING WITH DEVELOPING MCS...WHICH
WILL MOVE THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
MORNING. WHERE EAST/WEST CONVECTIVE LINE STALLS AHEAD OF MESO LOW
TRACK WILL LIKELY BE AN AREA OF CONCERN FOR FLOODING AS RAINFALL
RATES EXCEED 2 INCHES AN HOUR IN SOME LOCATIONS JUST NORTH OF THE
INTERSTATE 40 CORRIDOR. ATMOSPHERE REMAINS UNSTABLE ACROSS
SOUTHEAST OKLAHOMA WITH SURFACE BASED LIFTED INDICES CURRENTLY
RUNNING AROUND -3 TO -4. COULD SEE ISOLATED DAMAGING WIND THREAT
IN THE STRONGER BOW SEGMENTS AS MAIN THUNDERSTORM LINE SWEEPS
EASTWARD THIS MORNING. GIVEN THE LOW FLASH FLOOD GUIDANCE ACROSS
NORTHEAST OKLAHOMA...COUPLED WITH THE ONGOING CONVECTION...HAVE
EXTENDED FLASH FLOOD WATCH THROUGH 100 AM TONIGHT AND INCLUDED
ADDITIONAL COUNTIES ACROSS NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. WILL LIKELY SEE THUNDERSTORM REDEVELOPMENT ALONG
RESIDUAL OUTFLOW BOUNDARIES THIS AFTERNOON OR EVENING WITH THE
POTENTIAL FOR HEAVY RAINFALL CONTINUING INTO THE OVERNIGHT HOURS
TONIGHT. ALSO DEPENDING ON HOW MUCH SURFACE HEATING OCCURS BEHIND
MCS THIS MORNING COULD ALSO HAVE A SEVERE THREAT INTO THE EVENING
HOURS.
COOL FRONT WILL PUSH THROUGH THE AREA ON WEDNESDAY WITH RAIN
CHANCES DECREASING NORTH OF BOUNDARY. UPPER HIGH THEN BEGINS TO
BUILD INTO THE SOUTHERN PLAINS THURSDAY AND FRIDAY WITH
TEMPERATURES WARMING BACK INTO THE LOWER 90S. STAYED FAIRLY CLOSE
TO THE MEX GUIDANCE IN THE EXTENDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 85 61 75 63 / 60 70 10 0
FSM 85 69 81 64 / 70 70 30 0
MLC 86 68 81 64 / 50 60 20 10
BVO 84 60 74 59 / 60 60 10 10
FYV 82 63 75 61 / 70 70 30 0
BYV 83 63 72 58 / 70 60 30 10
MKO 83 65 77 64 / 70 70 20 0
MIO 81 57 73 58 / 70 60 10 10
F10 85 65 77 63 / 60 70 20 10
HHW 87 71 85 67 / 50 50 30 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ074-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...03
LONG TERM....12Hazardous weather outlook, May 27, 2:46 AM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 246 AM CDT TUE MAY 27 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 246 AM CDT TUE MAY 27 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. HEAVY RAIN. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. DISCUSSION... A LINE OF THUNDERSTORMS WAS MOVING ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE TONIGHT. WIND GUSTS TO AROUND 40 MILES PER HOUR AND HEAVY RAINFALL WILL BE POSSIBLE ALONG AND BEHIND THIS LINE. WIDESPREAD RAINFALL OF OVER 3 INCHES HAS ALREADY AFFECTED PORTIONS OF OSAGE AND PAWNEE COUNTIES OVER THE PAST SEVERAL HOURS...WITH LESSER AMOUNTS ELSEWHERE ACROSS NORTHEAST OKLAHOMA. ANY ADDITIONAL RAINFALL COULD LEAD TO FLASH FLOODING...PRIMARILY IN AREAS THAT RECEIVED RAINFALL ON MEMORIAL DAY. A SECONDARY LINE OF THUNDERSTORMS WAS MOVING ACROSS CENTRAL OKLAHOMA AT 230 AM. THIS LINE WAS BOWING OUT AS IT MOVED EAST...AND WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. CONDITIONS FURTHER EAST ACROSS SOUTHEAST OKLAHOMA WILL BE LESS CONDUCIVE FOR SEVERE THUNDERSTORMS. HOWEVER...THESE STORMS MAY REMAIN STRONG ENOUGH TO PRODUCE DAMAGING WINDS AND MARGINALLY SEVERE HAIL AS THEY MOVE INTO SOUTHEAST OKLAHOMA. WHILE THE TORNADIC POTENTIAL REMAINS LOW...SPIN UPS CAN OCCUR ALONG THE LEADING EDGE OF THE LINE OF STORMS IF THEY ARE SURFACED BASED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION LIKELY NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... A COLD FRONT WILL MOVE ACROSS THE REGION TUESDAY AND EARLY WEDNESDAY CAUSING AN INCREASE IN THUNDERSTORM COVERAGE. SOME THUNDERSTORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. A WEAKER COLD FRONT WILL APPROACH THE AREA THIS WEEKEND BRINGING ANOTHER CHANCE OF THUNDERSTORMS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 27, 12:46 AM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1246 AM CDT TUE MAY 27 2008
OKZ056>058-060>063-067-068-270700-
CHEROKEE OK-CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-OTTAWA OK-ROGERS
OK-TULSA OK-WAGONER OK-
1246 AM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN WAGONER...ROGERS...DELAWARE...CRAIG...OTTAWA...
NOWATA...TULSA AND MAYES
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
AT 1246 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 10 MILES NORTHWEST OF HOLLOW TO 4 MILES EAST OF
TALALA TO TULSA...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...JAY...OAKS...LEACH...TWIN
OAKS...KANSAS...CHLOETA...ZENA...CLEORA...GROVE...BERNICE...NOWATA...
DELAWARE...LENAPAH...WATOVA...NEW ALLUWE...CLAREMORE...INOLA...
CATOOSA...VERDIGRIS...TIAWAH...FOYIL...OOLOGAH...BUSHYHEAD...
TALALA...CHELSEA...PEGGS...SCRAPER...OWASSO...MIAMI...COMMERCE...
AFTON...FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...
CARDIN...PICHER...VINITA...KETCHUM...BIG CABIN...WHITE OAK...
CENTRALIA...HOLLOW...PYRAMID CORNERS...BLUEJACKET...CENTRAILIA...
WELCH...PRYOR...MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...ROSE...
SALINA...SPAVINAW...STRANG...ADAIR...PENSACOLA...LANGLEY AND DISNEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3699 9461 3660 9461 3603 9487 3610 9591
3653 9578 3700 9568 3700 9462
TIME...MOT...LOC 0546Z 270DEG 30KT 3697 9540 3652 9562
3612 9579Special weather statement, May 27, 1:27 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
127 AM CDT TUE MAY 27 2008
OKZ060-064-270730-
CREEK OK-TULSA OK-
127 AM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK AND TULSA
AT 127 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTH OF KELLYVILLE...MOVING EAST AT 23 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...TULSA...LIBERTY...BIXBY...
JENKS...GLENPOOL...BROKEN ARROW...MOUNDS...KIEFER...KELLYVILLE AND
SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3608 9630 3609 9576 3591 9581 3591 9582
3586 9583 3586 9618 3586 9619 3585 9631
TIME...MOT...LOC 0627Z 275DEG 20KT 3601 9621Special weather statement, May 27, 3:40 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
340 AM CDT TUE MAY 27 2008
OKZ065-270945-
OKFUSKEE OK-
340 AM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
SOUTHERN OKFUSKEE
AT 340 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTH OF BOLEY TO 12 MILES SOUTH OF
BEARDEN...MOVING EAST AT 36 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...OKEMAH...WELEETKA...BEARDEN...CLEARVIEW...
PHAROAH...CASTLE AND BOLEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3550 9662 3548 9610 3544 9608 3538 9608
3538 9604 3529 9598 3529 9643 3545 9644
3545 9647 3542 9649 3544 9656 3541 9653
3538 9654 3539 9662 3541 9663
TIME...MOT...LOC 0840Z 270DEG 31KT 3543 9645 3519 9630Special weather statement, May 27, 4:08 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
408 AM CDT TUE MAY 27 2008
OKZ071-073-271015-
MCINTOSH OK-PITTSBURG OK-
408 AM CDT TUE MAY 27 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH AND PITTSBURG
AT 408 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 12 MILES WEST OF VERNON TO 6 MILES WEST OF SCIPIO
TO 11 MILES NORTHWEST OF ASHLAND...MOVING EAST AT 28 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...HANNA...
VERNON...MCALESTER...KIOWA...PITTSBURG...BLANCO...ASHLAND...
SAVANNA...HARTSHORNE...HAILEYVILLE...DOW...HAYWOOD...BACHE...
ALDERSON...KREBS...ARPELAR...SCIPIO...BLOCKER...CROWDER...INDIANOLA
AND CANADIAN.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3459 9588 3468 9589 3468 9608 3469 9610
3485 9610 3505 9609 3509 9607 3516 9599
3527 9598 3522 9546 3493 9551 3459 9565
TIME...MOT...LOC 0908Z 281DEG 24KT 3522 9613 3503 9604
3484 9622The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:00 PM CDT | Special Weather Statement | TSA | Pawnee | 60 min |
| May 26, 7:34 PM CDT | Tornado Warning | TSA | Osage | 56 min |
| May 26, 8:17 PM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| May 26, 8:17 PM CDT | River Flood Warning | TSA | Ottawa | 14 hr |
| May 26, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 61 min |
| May 26, 9:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 61 min |
| May 26, 10:03 PM CDT | Flash Flood Warning | TSA | Osage | 6 hr |
| May 26, 10:21 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 54 min |
| May 26, 11:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 77 min |
| May 26, 11:29 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 61 min |
| May 27, 12:04 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner, Washington | 56 min |
| May 27, 12:46 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 74 min |
| May 27, 12:47 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 6 hr |
| May 27, 12:53 AM CDT | Areal Flood Advisory | TSA | Choctaw, Mayes, Rogers, Tulsa, Wagoner, Washington | 18 days |
| May 27, 1:27 AM CDT | Special Weather Statement | TSA | Tulsa | 63 min |
| May 27, 1:45 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Osage, Ottawa, Washington | 19 days |
| May 27, 1:49 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa, Wagoner | 20 days |
| May 27, 2:12 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 6 hr |
| May 27, 3:40 AM CDT | Special Weather Statement | TSA | Okfuskee | 65 min |
| May 27, 4:08 AM CDT | Special Weather Statement | TSA | Pittsburg | 67 min |
| May 27, 4:59 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Sequoyah | 76 min |
| May 27, 6:10 AM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, Sequoyah | 20 days |
| May 27, 6:13 AM CDT | Special Weather Statement | TSA | LeFlore, Pushmataha, Sequoyah | 77 min |
| May 27, 8:21 AM CDT | Areal Flood Advisory | TSA | Creek, LeFlore, Osage, Pawnee, Sequoyah, Tulsa and 1 more | 20 days |
| May 27, 8:29 AM CDT | Areal Flood Advisory | TSA | Choctaw, Creek, Okmulgee, Osage, Rogers, Tulsa and 1 more | 22 days |
| May 27, 8:40 AM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Rogers, Washington | 2 hr |
| May 27, 9:01 AM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 119 min |
| May 27, 9:24 AM CDT | River Flood Warning | TSA | Creek | 13 hr |
| May 27, 9:26 AM CDT | River Flood Warning | TSA | Muskogee | 11 hr |
| May 27, 9:55 AM CDT | Areal Flood Warning | TSA | Creek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 6 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.